# SDR UALA2010090203217

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 50,116 hours, 7,263 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Actuator
- Part number: S343T00339
- Part serial: T40366
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE FAILED IN OPEN POSITION.  REPLACED SPAR VALVE ACTUATOR PER MM, OPS NORMAL.
